Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 162, NWS Jacksonville, FL

July 10, 2014Nassau County, Florida; Camden County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 10, 2014, 3:32 PM EDT for Nassau County, Florida; Camden County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 10, 2014, 3:32 PM EDT (19:32 UTC)
Expired
Jul 10, 2014, 4:15 PM EDT
In force
43 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Nassau County, FL, Camden County, GA

The radar

The Jacksonville radar (KJAX), 31 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 1:02 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jul 10, 1:02 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
102 PM EDT THU JUL 10 2014

.SHORT TERM /THROUGH SATURDAY/...
DEEP MOISTURE HAS SPREAD OVER THE REGION WITH SATELLITE BLENDED
PWAT ESTIMATES OVER 2 INCHES. COMBINATION OF MID LEVEL SHORTWAVE
TROUGH APPROCHING FROM THE WEST AND MOIST ATMOSPHERE HAD PRODUCED
NUMEROUS STORMS OVER THE PANHANDLE AND THE SUWANNEE VALLEY BY
NOON. HAVE INCREASED THE AREA OF LIKELY POPS OVER THE SUWANNEE
VALLEY AND SE GA AS DEEP SWLY STEERING FLOW SLOWLY PUSHES STORMS
NEWD. ALSO ENHANCING CONVECTION DURING THE AFTN/EVENING HOURS
WILL BE A FRONTAL BOUNDARY SAGGING INTO S/CENTRAL GA. HAVE ADDED
LIKELY POPS WHERE THE SEA BREEZES WILL MERGE THIS AFTN MAINLY
BETWEEN HWY 301 AND I-95. HI-RES MODELS INDICATE THE ACTIVITY
WILL CONTINUE WELL INTO THE EVENING FROM THE ALTAMAHA RIVER NEAR
JESUP AND BRUNSWICK SOUTH THROUGH JAX METRO AREA TO THE OCALA
NATIONAL FOREST. EXPECT THE ACTIVITY TO WANE BY 10 PM. RE-
DEVELOPMENT LATE TONIGHT CAN BE EXPECTED ALONG THE GULF COAST. WET
MICROBURSTS PRODUCING GUSTY WINDS IS THE MAIN CONCERN. MIN TEMPS
WILL BE SEASONAL.

FRI...BROAD SURFACE FRONT WILL LINGER OVER THE FORECAST AREA
WHILE SW STEERING FLOW CONTINUES ALOFT AS A MEAN TROUGH CARVES OUT
OVER THE SE REGION. THESE SYNOPTIC FEATURES COMBINED WITH HIGH
MOISTURE CONTENT (PWATS OVER 2 INCHES) WILL FUEL WIDESPREAD
SHOWERS/TSTORMS...WITH DEVELOPMENT INITIATING FIRST NEAR THE GULF
COAST REGION. ACTIVITY WILL PROGRESS INLAND THROUGH MIDDAY WITH
THE BEST CHANCES (60%) FOCUSED ACROSS THE INTERIOR DURING THE AFTN
AND EARLY EVENING GENERALLY ALONG AND WEST OF I-95 AND I-75 WHERE
SEA BREEZES/OUTFLOWS/INSTABILITY AND UPPER LEVEL DYNAMICS WILL
PHASE. A FEW STRONG STORMS WILL BE POSSIBLE CAPABLE OF GUSTY
DOWNBURSTS. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED. TEMPS WILL
RISE TO NEAR 90 WITH DEBRIS CLOUDS AND EARLY CONVECTION LIMITING
HEATING SOMEWHAT. CONVECTION WILL TAPPER OFF GRADUALLY AFTER
SUNSET WITH SLOW DRIFT OFFSHORE OF THE ATLANTIC DURING THE EARLY
EVENING. LOWS WILL FALL INTO THE LOW/MID 70S FRI NIGHT WITH SOME
PATCHY LATE NIGHT FOG POSSIBLE WHERE HEAVY RAINFALL OCCURRED.

SAT...MEAN RIDGING WILL EDGE NORTHWARD OVER N-CENTRAL FL WHICH
WILL DECREASE UPPER LEVEL FORCING AND WEAKEN THE LOW LEVEL TROUGH
AXIS OVER THE REGION. HOWEVER...HIGH MOISTURE CONTENT WILL REMAIN
WITH A VERY LIGHT SOUTHERLY STEERING FLOW EXPECTED. THUS
ANTICIPATED 40-50% COVERAGE OF AFTN SHOWERS/TSTORMS OVER INLAND
AREAS AS SEA BREEZES BOTH TREK INLAND UNDER LIGHT FLOW. LOCALLY
HEAVY RAINFALL WILL REMAIN A POSSIBILITY. HIGHS WILL RISE INTO THE
LOWER 90S INLAND TO UPPER 80S COAST. ONCE AGAIN PRECIP WILL
GRADUALLY FADE INLAND AFTER SUNSET...AS LOW TEMPS FALL INTO THE
LOW 70S INLAND SAT NIGHT TO MID 70S RIVER/COAST.

.LONG TERM...SUN THROUGH THU...
NEAR TO SLIGHTLY BELOW CLIMO RAIN CHANCES IN THE 30-40% RANGE
EXPECTED SUN AND MON WITH THE BERMUDA RIDGE AXIS TEMPERING
CONVECTION SOMEWHAT AS IT LINGERS OVER N-CENTRAL FL.

TUE-THU THE RIDGE AXIS WILL SHIFT BACK TO THE SOUTH WITH A GRADUAL
INCREASE IN RAIN CHANCES AS YET ANOTHER LOW LEVEL TROUGH SAGS
SOUTHWARD OVER GA. DESPITE LOW LEVEL FORCING IN PLACE...THE GFS40
ADVERTISES PWATS FALLING BELOW 1.5 INCHES TUE AND HIGH PRESSURE
REMAINS IN CONTROL ALOFT BOTH TUE/WED WHICH FAVORS ANOTHER PERIOD
OF NEAR TO BELOW CLIMO RAIN CHANCES IN THE 30-40% RANGE. RAIN
CHANCES RISE TO 40-50% INLAND THU AS UPPER RIDGING BREAKS DOWN AND
MEAN LAYER TROUGHING BEGINS TO CARVE OUT OVER THE DEEP SOUTH.
TEMPS WILL BE NEAR TO ABOVE CLIMO VALUES WITH HIGH PRESSURE ALOFT
WITH HIGHS IN THE LOW/MID 90S INLAND NEAR 90/UPPER 80S
COAST...AND MINS IN THE 70S.

&&

.AVIATION...
HAVE TSRA BEGINNING AT GNV AFTER 17Z AND WILL ADJUST FOR EARLIER
START AT JAX...VQQ AND CRG. ACTIVITY WILL CONTINUE NEAR THE EAST
COAST WELL INTO THE EVENING AND WILL KEEP VCTS UNTIL 02Z. MVFR
VSBY WILL BE POSSIBLE AGAIN TONIGHT AT VQQ...GNV.

&&

.MARINE...
HIGH PRESSURE  OVER THE WESTERN ATLC WILL PROVIDE SE-S FLOW
THROUGH THE WEEKEND. NOCTURNAL SURGES WILL BE POSSIBLE WITH WINDS
OCCASIONALLY GUSTING IN THE 15-20 KT RANGE. EARLY NEXT WEEK THE
HIGH WILL DRIFT EAST AND PREVAILING WINDS WILL BE S-SW MON-TUE.
SCATTERED SHOWERS/TSTMS CAN BE EXPECTED INTO FRIDAY AS A COLD
FRONT STALLS AND WEAKENS TO THE NORTH OF THE REGION...WITH MAINLY
ISOLATED ACTIVITY FOR THE WEEKEND THROUGH EARLY NEXT WEEK.

RIP CURRENTS: LOW RISK THROUGH FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  92  73  93 /  50  60  60  50
SSI  75  87  76  86 /  50  50  50  40
JAX  73  92  74  90 /  40  60  60  40
SGJ  75  88  75  86 /  30  50  40  30
GNV  71  91  71  89 /  40  60  60  50
OCF  72  90  71  89 /  30  60  60  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

TRABERT/ENYEDI
Hazardous weather outlook, Jul 10, 2:33 AM EDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
233 AM EDT THU JUL 10 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-111000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
233 AM EDT THU JUL 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
INTO EARLY EVENING. THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING BRIEF GUSTY WINDS...FREQUENT LIGHTING STRIKES...AND
BRIEF HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE FRIDAY...WITH
COVERAGE DECREASING A LITTLE FOR THE WEEKEND INTO THE MIDDLE OF
NEXT WEEK. THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND LOCALLY HEAVY DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 10, 2:25 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 PM EDT THU JUL 10 2014

FLZ032-037-101900-
CLAY-PUTNAM-
225 PM EDT THU JUL 10 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY AND PUTNAM
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM
EDT...

AT 225 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST
OF KINGSLEY TO 5 MILES NORTHEAST OF LAKE GENEVA TO 6 MILES SOUTHWEST
OF KEYSTONE HEIGHTS...MOVING NORTHEAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND KINGSLEY...KEYSTONE
HEIGHTS...LAKE GENEVA...PUTNAM HALL...FLORAHOME...GEORGE'S LAKE AND
PENNEY FARMS THROUGH 300 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2974 8185 2970 8205 2972 8206 2988 8205
      2997 8202 3003 8177
TIME...MOT...LOC 1825Z 227DEG 16KT 2994 8196 2984 8196
          2971 8207

ENYEDI
Special weather statement, Jul 10, 2:28 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT THU JUL 10 2014

FLZ033-038-101900-
FLAGLER-ST. JOHNS-
228 PM EDT THU JUL 10 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ST. JOHNS AND
FLAGLER COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
300 PM EDT...

AT 228 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER ST. JOHNS COUNTY...MOVING NORTH AT 10
MPH. THESE STRONG THUNDERSTORMS WILL IMPACT MAINLY RURAL AREAS OF THE
INDICATED COUNTIES THROUGH 300 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2977 8132 2965 8124 2956 8138 2966 8146
TIME...MOT...LOC 1828Z 191DEG 8KT 2965 8135

ENYEDI
Special weather statement, Jul 10, 2:51 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT THU JUL 10 2014

FLZ024-025-101930-
DUVAL-NASSAU-
251 PM EDT THU JUL 10 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR DUVAL AND
NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 330 PM EDT...

AT 251 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTHEAST OF ARLINGTON...MOVING
NORTHWEST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND CRAIG FIELD...UNF...SAN MARCO...FORT CAROLINE...
ARLINGTON...TALLYRAND...JACKSONVILLE...OCEANWAY...CISCO GARDENS AND
JACKSONVILLE INTERNATIONAL ARPT THROUGH 330 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3038 8142 3023 8153 3042 8188 3064 8168
TIME...MOT...LOC 1851Z 133DEG 14KT 3039 8158

ENYEDI
Special weather statement, Jul 10, 3:10 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 PM EDT THU JUL 10 2014

FLZ033-102000-
ST. JOHNS-
310 PM EDT THU JUL 10 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ST. JOHNS
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM
EDT...

AT 311 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST
OF BAKERSVILLE TO SPUDS...MOVING NORTH AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SPUDS...HASTINGS...
ELKTON...BAKERSVILLE AND WORLD GOLF VILLAGE THROUGH 400 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2976 8140 2970 8152 2975 8152 2979 8155
      3001 8161 3010 8152 3010 8148
TIME...MOT...LOC 1911Z 189DEG 11KT 2997 8154 2976 8149

ENYEDI
Special weather statement, Jul 10, 3:18 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 PM EDT THU JUL 10 2014

GAZ165-166-102015-
COASTAL CAMDEN-INLAND CAMDEN-
318 PM EDT THU JUL 10 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CAMDEN COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415
PM EDT...

AT 318 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST
OF KINGS FERRY TO 13 MILES SOUTH OF ST. MARYS...MOVING NORTHEAST AT
15 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND KINGS
FERRY...ST. MARYS...KINGSLAND...KINGS BAY BASE...HARRIETTS
BLUFF...DUNGENESS...CUMBERLAND ISLAND AND COLESBURG THROUGH 415 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 55 MPH CAN BE
EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3077 8145 3071 8144 3072 8161 3075 8166
      3075 8173 3077 8176 3076 8178 3079 8181
      3080 8187 3083 8190 3090 8189 3091 8191
      3098 8189 3084 8141
TIME...MOT...LOC 1918Z 231DEG 12KT 3062 8197 3055 8147

SHASHY
Special weather statement, Jul 10, 3:28 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EDT THU JUL 10 2014

FLZ024-025-GAZ166-102000-
COASTAL CAMDEN-DUVAL-NASSAU-
328 PM EDT THU JUL 10 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CAMDEN...DUVAL
AND NASSAU COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID
UNTIL 400 PM EDT...

AT 328 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST
OF YULEE TO YULEE TO 8 MILES SOUTHWEST OF AMELIA CITY...MOVING NORTH
AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
TALBOT ISLAND...LITTLE TALBOT ISLAND...YULEE...AMELIA CITY...
FERNANDINA BEACH AND ST. MARYS THROUGH 400 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3038 8143 3057 8176 3074 8170 3074 8169
      3077 8169 3073 8144 3070 8142 3060 8144
      3052 8142 3051 8144 3049 8141 3047 8140
TIME...MOT...LOC 1928Z 188DEG 22KT 3069 8164 3064 8157
          3053 8155

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 12:16 PM EDTSpecial Weather StatementJAXPutnam29 min
Jul 10, 1:16 PM EDTSpecial Weather StatementJAXClay29 min
Jul 10, 1:33 PM EDTSpecial Weather StatementJAXMarion27 min
Jul 10, 1:39 PM EDTSpecial Weather StatementJAXPutnam36 min
Jul 10, 1:50 PM EDTSpecial Weather StatementJAXFlagler25 min
Jul 10, 1:54 PM EDTSpecial Weather StatementJAXClay51 min
Jul 10, 2:07 PM EDTSpecial Weather StatementJAXClay38 min
Jul 10, 2:15 PM EDTSpecial Weather StatementJAXClay30 min
Jul 10, 2:23 PM EDTSpecial Weather StatementJAXFlagler37 min
Jul 10, 2:25 PM EDTSpecial Weather StatementJAXClay35 min
Jul 10, 2:28 PM EDTSpecial Weather StatementJAXFlagler32 min
Jul 10, 2:51 PM EDTSpecial Weather StatementJAXDuval39 min
Jul 10, 3:10 PM EDTSpecial Weather StatementJAXSaint Johns50 min
Jul 10, 3:28 PM EDTSpecial Weather StatementJAXNassau32 min
Jul 10, 3:34 PM EDTSpecial Marine WarningJAX116 min
Jul 10, 3:49 PM EDTSpecial Weather StatementJAXPutnam26 min
Jul 10, 4:59 PM EDTSpecial Weather StatementJAXCitrus46 min
Jul 10, 3:18 PM EDTSpecial Weather StatementJAXCamden57 min
Jul 10, 3:47 PM EDTSevere Thunderstorm WarningJAXCamden43 min
Jul 10, 3:50 PM EDTSpecial Weather StatementJAXBrantley55 min
Jul 10, 4:07 PM EDTSpecial Weather StatementJAXBrantley38 min
Jul 10, 4:13 PM EDTSpecial Weather StatementJAXGlynn47 min
Jul 10, 4:22 PM EDTAreal Flood AdvisoryJAXCamden113 min
Jul 10, 4:26 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn49 min
Jul 10, 4:35 PM EDTSpecial Weather StatementJAXAtkinson25 min
Jul 10, 4:53 PM EDTSevere Thunderstorm WarningJAXGlynn, Wayne52 min
Jul 10, 5:07 PM EDTAreal Flood AdvisoryJAXCamden, Glynn113 min
Jul 10, 5:25 PM EDTSpecial Weather StatementJAXAppling, Coffee, Jeff Davis50 min
Jul 10, 6:13 PM EDTSpecial Weather StatementJAXAppling47 min
Jul 10, 6:36 PM EDTSpecial Weather StatementJAXCoffee29 min
Jul 10, 6:50 PM EDTAreal Flood AdvisoryJAXCoffee, Jeff Davis85 min
Jul 10, 7:04 PM EDTSpecial Weather StatementJAXCoffee36 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.